# SDR CALA9800502

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR OUTER SKIN BENT WITH A .015625 INCH CRACK AT LOWER AFT CORNER ABOVE GATE.  A PATCH WAS FABRICATED AND INSTALLED IAW SRM 52-00-3 AND 51-10-2.
